# SDR CA991210091

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 124044E0234C200
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) BRAIDED HYDRAULIC HOSE (PRESSURE) LOCATED FORWARD BULKHEAD OF TRANSMISSION COMPARTMENT FOUND TO BE RUBBING ON THE AIRFRAME AND RUPTURED ON START-UP.
